Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Diarrhea while urinating, no other symptoms. Please respond

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3175 Questions
I am a female 62 yrs old. Every time for a week when I sit on the toilet to urinate I have diarrihea. Now I have to get up during the night with diarrihea. No other symptoms. Please respond
Posted Wed, 23 May 2012 in Digestion and Bowels
Answered by Dr. Raju A.T 14 minutes later

Thanks for your query.

Based on your description of the problem I consider you are suffering from stool incontinence .Most of times its temporary and limit itself when the underlying cause of watery stool stops.Watery stool may be caused by increased sugar levels in the stool, medications , lack of roughages in the food infective diarrhoea etc.

I would suggest you first to take stool hardners like foods containing high fiber, Psyllium husk or Cap ZEDOTT 100 twice daily after food for three days.These remedies will reduce the water content in the stool and prevent the incontinence if it is due to increased water in the stool.

If the above remedies do not help then suspicion arises over the fact that the problem could be due to rectal defect.It is then you may need to be examined by a proctologist.Do follow as I advised and get back to me If you have to be clarified on the problem in some more details.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor